# SDR USA2002F00038

- Difficulty date: May 31, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 871002511REV15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE L4 DOOR EXIT IDENTIFIER, INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.
